# SDR 9810446730

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN FRAME FLANGE AT STRINGER CUTOUT, UPPER DECK FS 360, STR 1R.  REPAIRED PER EA 67-162325 (P/N 6DB1711-642).
